# SDR USAA2010080591598

- Difficulty date: August 4, 2010
- Submitted: August 5, 2010
- Operation: Air carrier
- Aircraft: N627AW
- Make and model: Airbus A320-231
- Aircraft serial: 66
- Aircraft time: 67,702 hours, 30,308 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 32145410
- Part serial: 2915
- Condition: Inoperative
- Location: Cabin
- Part time: 30,665 hours, 11,932 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLT 196 - ATL-PHX - EMERGENCY LIGHTS - CABIN OVERHEAD EMERGENCY LIGHTS INTERMITTENTLY INOPERATIVE.  REMOVED AND REPLACED FORWARD EMERGENCY POWER SUPPLY UNIT & BATTERY IAW AMM 33-51-38-400-001 & 33-51-38-400-002.  OPERATIONAL CHECK WAS GOOD.
